# SDR ASAA2015112513978

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 8,117 hours, 2,641 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC ROUTE WAS ERASED WHEN DEPARTURE PROCEDURE WAS LOADED.  ACFT GROUNDED. PULLED BOTH FMC CIRCUIT BREAKERS AND RESET , OPS RETURNED TO NORMAL.
